American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55.40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] Kai K. Dai. On torsion in $H$-spaces of rank two . Proc. Amer. Math. Soc. 33 (1972) 140-142. MR 0290360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] William J. Gilbert. Homotopical nilpotence of the seven sphere . Proc. Amer. Math. Soc. 32 (1972) 621-622. MR 0288761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Arthur H. Copeland. $H$-structures on products . Proc. Amer. Math. Soc. 32 (1972) 611-614. MR 0288759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard Holzsager. Stable splitting of $K(G,\,1)$ . Proc. Amer. Math. Soc. 31 (1972) 305-306. MR 0287540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. R. Hubbuck. Associative $H$-spaces with small ranks . Proc. Amer. Math. Soc. 30 (1971) 375-382. MR 0285005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. B. Haslam. A Whitehead type theorem . Proc. Amer. Math. Soc. 29 (1971) 599-602. MR 0279809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Martin Arkowitz. Whitehead products as images of Pontrjagin products . Trans. Amer. Math. Soc. 158 (1971) 453-463. MR 0278300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] I. M. James. On the homotopy type of Siefel manifolds . Proc. Amer. Math. Soc. 29 (1971) 151-158. MR 0275427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Allan J. Sieradski. An example of Hilton and Roitberg . Proc. Amer. Math. Soc. 28 (1971) 247-253. MR 0281206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Donald W. Kahn. A note on stable homotopy modules . Proc. Amer. Math. Soc. 26 (1970) 683-686. MR 0270368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F. D. Williams. Higher homotopy commutativity and extension of maps . Proc. Amer. Math. Soc. 26 (1970) 664-670. MR 0273613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] H. B. Haslam. $H$-spaces and the suspension homomorphism . Proc. Amer. Math. Soc. 26 (1970) 689-694. MR 0273609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. M. Boardman. Stable homotopy theory is not self-dual . Proc. Amer. Math. Soc. 26 (1970) 369-370. MR 0268887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert F. Brown. Divisible $H$-spaces . Proc. Amer. Math. Soc. 26 (1970) 185-189. MR 0261594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Martin Arkowitz. Associative, abelian $H$-spaces have trivial Postnikov invariants . Proc. Amer. Math. Soc. 25 (1970) 460-461. MR 0258027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Stewart B. Priddy. On the homotopy theory of simplicial Lie algebras . Proc. Amer. Math. Soc. 25 (1970) 513-517. MR 0270371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Glen E. Bredon. Open, finite to one maps of contractible polyhedra onto a sphere . Proc. Amer. Math. Soc. 24 (1970) 251-257. MR 0248817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert R. Clough. Calculation of $H\sp{\ast} (BBO[k];Z\sb{2})$ . Proc. Amer. Math. Soc. 24 (1970) 32-36. MR 0248820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jack Ucci. On the symmetric cube of a sphere . Trans. Amer. Math. Soc. 151 (1970) 527-549. MR 0264664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gerald J. Porter. Higher products . Trans. Amer. Math. Soc. 148 (1970) 315-345. MR 0256397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alex Heller. Completions in abstract homotopy theory . Trans. Amer. Math. Soc. 147 (1970) 573-602. MR 0258029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert F. Brown. $H$-manifolds have no nontrivial idempotents . Proc. Amer. Math. Soc. 24 (1970) 37-40. MR 0248818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. L. Curtis and J. Dugundji. Groups which are cogroups . Proc. Amer. Math. Soc. 22 (1969) 235-237. MR 0251722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] George Kozlowski. Factorization of certain maps up to homotopy . Proc. Amer. Math. Soc. 21 (1969) 88-92. MR 0238312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Mamoru Mimura. On the number of multipications on ${\rm SU}(3)$ and ${\rm Sp}(2)$ . Trans. Amer. Math. Soc. 146 (1969) 473-492. MR 0253335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ethan Akin. Manifold phenomena in the theory of polyhedra . Trans. Amer. Math. Soc. 143 (1969) 413-473. MR 0253329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Steve Armentrout and Thomas M. Price. Decompositions into compact sets with $UV$ properties . Trans. Amer. Math. Soc. 141 (1969) 433-442. MR 0244994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] E. H. Connell and John Hollingsworth. Geometric groups and Whitehead torsion . Trans. Amer. Math. Soc. 140 (1969) 161-181. MR 0242151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] F.-W. Bauer and J. Dugundji. Categorical homotopy and fibrations . Trans. Amer. Math. Soc. 140 (1969) 239-256. MR 0243518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Francis D. Williams. Higher homotopy-commutativity . Trans. Amer. Math. Soc. 139 (1969) 191-206. MR 0240818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2